Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 14, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this tornado warning at May 14, 2010, 6:44 PM CDT for Reagan County, Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2010, 6:44 PM CDT (23:44 UTC)
- Expired
- May 14, 2010, 7:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
County Reagan County, TX
The radar
The San Angelo radar (KSJT), 80 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 12:45 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 11.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1514 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 482 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 325 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.7
The text
As transmitted, in the capitals the NWS used until 2016.
094
WFUS54 KMAF 142344
TORMAF
TXC383-150015-
/O.NEW.KMAF.TO.W.0014.100514T2344Z-100515T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
644 PM CDT FRI MAY 14 2010
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL REAGAN COUNTY IN WEST TEXAS...
* UNTIL 715 PM CDT
* AT 640 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER CENTRAL
REAGAN COUNTY...OR 18 MILES NORTH OF BIG LAKE...MOVING EAST AT 20
MPH.
* THE TORNADO WILL AFFECT THE FOLLOWING LOCATIONS...
EAST CENTRAL REAGAN COUNTY EAST OF HIGHWAY FM 33...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO MAY FORM AT ANY TIME... TAKE COVER NOW. ABANDON MOBILE
HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.
IN ADDITION TO THE TORNADO... THIS STORM IS CAPABLE OF PRODUCING
LARGE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. SEEK SAFE SHELTER
NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
&&
LAT...LON 3145 10127 3144 10127 3131 10128 3137 10148
3150 10147 3151 10127
TIME...MOT...LOC 2343Z 275DEG 17KT 3145 10143
$$1 follow-up statement
599
WWUS54 KMAF 142358
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
658 PM CDT FRI MAY 14 2010
TXC383-150015-
/O.CON.KMAF.TO.W.0014.000000T0000Z-100515T0015Z/
REAGAN TX-
658 PM CDT FRI MAY 14 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR EAST
CENTRAL REAGAN COUNTY...
AT 654 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A BRIEF TORNADO.
THE STRONG ROTATION ASSOCIATED WITH THE BRIEF TORNADO WAS LOCATED
OVER EAST CENTRAL REAGAN COUNTY...OR ABOUT 16 MILES NORTHEAST OF BIG
LAKE...MOVING EAST AT 20 MPH.
SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...EAST CENTRAL REAGAN
COUNTY EAST OF HIGHWAY FM 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO HAS BEEN CONFIRMED... TAKE COVER IN A STURDY BUILDING NOW.
MOBILE HOMES AND VEHICLES ARE NOT SAFE.
IN ADDITION TO THE TORNADO... THIS STORM IS CAPABLE OF PRODUCING
LARGE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. SEEK SAFE SHELTER
NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
&&
LAT...LON 3145 10127 3144 10127 3131 10128 3137 10148
3150 10147 3151 10127
TIME...MOT...LOC 2356Z 273DEG 15KT 3141 10134
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this tornado warning went out at May 14, 5:32 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, May 14, 5:32 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
532 PM CDT FRI MAY 14 2010
.UPDATE...
A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE CENTRAL AND SOUTHERN
PERMIAN BASIN...GENERALLY ALONG AND SOUTH OF THE INTERSTATE 20
CORRIDOR.
&&
.DISCUSSION...
REDEVELOPMENT OF THUNDERSTORMS CONTINUES ALONG A SLOW MOVING COLD
FRONT REINFORCED BY THUNDERSTORM OUTFLOW. THIS BOUNDARY EXTENDED FROM
THE SOUTHEAST EDGE OF WARD COUNTY THROUGH NORTHERN REAGAN COUNTY
AT 5 PM. WITH PRECIPITABLE WATER NEARLY 180 PERCENT OF NORMAL IN
ADVANCE OF THE BOUNDARY...STRONG INSTABILITY AND THE VERY SLOW
SOUTHWARD PROGRESS OF THE AREA OF STRONG CONVECTION...THE THREAT
OF EXCESSIVE RAINFALL EXISTS GENERALLY ALONG AND SOUTH OF THE
INTERSTATE 20 CORRIDOR.
SOME PARTS OF THE CENTRAL PERMIAN BASIN HAVE HAD IN EXCESS OF
THREE INCHES OF RAIN.
A LOW LEVEL JET MAY ENHANCE THE CONVECTION FOR A WHILE THIS
EVENING...THOUGH IT IS EXPECTED THAT CONVECTION SHOULD DECREASE IN
COVERAGE BY MIDNIGHT. THE THREAT OF FLASH FLOODING WILL CONTINUE
PAST MIDNIGHT IN THE WATCH AREA DUE TO THE POSSIBILITY OF
ADDITIONAL THUNDERSTORMS OVER AREAS THAT HAVE ALREADY BEEN
SATURATED.
THE THREAT OF SEVERE WEATHER CONTINUES IN THE TORNADO WATCH AREA.
THE WATCH CONTINUES UNTIL 8 PM CDT. THE GREATEST POTENTIAL FOR TORNADOES
HAS BEGUN TO PROGRESS INTO THE SOUTHERN PERMIAN BASIN AS THE DEVELOPMENT
OF A SURFACE COLD POOL HAS STABILIZED LOW LEVELS SOMEWHAT OVER THE
CENTRAL PERMIAN BASIN. THE AREA OF GREATEST THREAT THROUGH EARLY
EVENING EXTENDS FROM NORTHEAST PECOS COUNTY THROUGH CRANE...
UPTON... SOUTHEAST MIDLAND... GLASSCOCK AND REAGAN COUNTIES.
&&
.PREV DISCUSSION... /ISSUED 319 PM CDT FRI MAY 14 2010/
DISCUSSION...
SEVERE WEATHER ONGOING THROUGH THE EVENING. A TORNADO WATCH
STRECHES FROM SOUTHEAST NEW MEXICO ACROSS THE PERMIAN BASIN AND
SOUTH TO TERRELL COUNTY THROUGH 8 PM CDT /7 PM MDT/.
A NEARLY STATIONARY FRONTAL BOUNDARY WILL BE RE-ENFORCED BY STORM
OUTFLOW THROUGH THE AFTERNOON...WITH LITTLE MOVEMENT EXPECTED.
AT 3 PM CDT...THE FRONTAL BOUNDARY WAS VISIBLE ON DOPPLER RADAR
FROM NEAR PECOS TO NEAR GARDEN CITY. MOST UNSTABLE CAPES IN
EXCESS OF 2000 SUGGESTED BY 18Z NAM THROUGH THE EVENING WITH BULK
SHEAR EXCEEDING 40 KNOTS COLLOCATED WITH AXIS OF MOST UNSTABLE
AIR FROM SOUTHEAST NEW MEXICO TO THE RIO GRANDE.
APPEARS DEVELOPMENT MAY BE INCREASING AS SHORT WAVE APPARENT ON
WATER VAPOR INCREASES MID LEVEL LIFT...PROGGED TO CONTINUE
THROUGH THIS EVENING. AS A RESULT SEVERE THUNDERSTORMS APPEAR
LIKELY THROUGH THIS EVENING...PARTICULARLY NEAR THE FRONTAL
BOUNDARY AND INTO THE WARM MOIST AIR EAST OF THE MOUNTAINS. THE
TORNADO THREAT WILL BE GREATEST NEAR THE EAST TO WEST BOUNDARY
ACROSS THE CENTRAL TO SOUTHERN PERMIAN BASIN. THIS THREAT SHOULD
PUSH SOUTHWEST ACROSS THE PECOS RIVER WITH THE BOUNDARY AS
CONVECTION REINFORCES THE COLD POOL OVER THE PERMIAN BASIN THROUGH
THE EVENING.
THOUGH THE BOUNDARY LAYER WILL BE COOLER ON SATURDAY...MOST
UNSTABLE CAPES WILL APPROACH 3000 ON SATURDAY WITH BULK SHEAR
VALUES EXCEEDING 50...ONCE AGAIN FROM SOUTHEAST NEW MEXICO ACROSS
THE PERMIAN BASIN AND SOUTH TO PECOS COUNTY. THE COOL BOUNDARY
LAYER SUGGESTS THAT THE PRIMARY THREAT SATURDAY WILL BE LARGE HAIL.
FIRE WEATHER...
AFTERNOON RELATIVE HUMIDITIES WILL RANGE 5 TO 15 PERCENT FROM THE
MOUNTAIN AREAS WEST OF THE PECOS TO THE PRESIDIO VALLEY AND BIG
BEND THIS WEEKEND. THE DRIEST CONDITIONS WILL BE IN THE RIO GRANDE
VALLEY. OVERNIGHT RECOVERY WILL BE POOR TO FAIR. THOUGH DRY
CONDITIONS WILL BRING ELEVATED FIRE CONCERNS TO THAT AREA...
SOUTHWEST WINDS ARE EXPECTED TO REMAIN UNDER 20 MPH. ACROSS THE
REST OF THE AREA...AN EAST TO SOUTHEAST FLOW IS EXPECTED THROUGH
THE WEEKEND. MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM 20
PERCENT JUST EAST OF THE MOUNTAINS TO BETTER THAN 60 PERCENT OVER
THE NORTHEAST PARTS OF THE AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 62 77 64 82 / 70 40 40 30
CARLSBAD NM 59 79 57 83 / 50 10 10 20
DRYDEN TX 66 83 68 88 / 50 30 20 20
FORT STOCKTON TX 64 80 62 85 / 60 20 20 20
GUADALUPE PASS TX 55 73 58 79 / 30 10 10 10
HOBBS NM 59 75 58 81 / 50 30 20 20
MARFA TX 46 78 57 83 / 10 10 10 10
MIDLAND INTL AIRPORT TX 63 79 63 81 / 70 30 30 20
ODESSA TX 64 80 62 82 / 70 30 30 20
WINK TX 66 82 62 89 / 60 20 20 20
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING
ZONES... CRANE...ECTOR...GLASSCOCK...HOWARD...MARTIN...
MIDLAND...MITCHELL...PECOS...REAGAN...UPTON...WARD.
&&
05/99Hazardous weather outlook, May 14, 1:21 PM CDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 121 PM CDT FRI MAY 14 2010 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-151830- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 121 PM CDT FRI MAY 14 2010 /1221 PM MDT FRI MAY 14 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NUMEROUS THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT...MANY SEVERE. LARGE HAIL AND ISOLATED TORNADOES WILL BE THE MAIN THREATS. A TORNADO WATCH IS IN EFFECT UNTIL 8 PM CDT...OR 7 PM MDT...FOR ALL OF SOUTHEAST NEW MEXICO...THE TRANS PECOS...PORTIONS OF THE WESTERN LOW ROLLING PLAINS...AND PERMIAN BASIN. HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL ALSO BE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SATURDAY ACROSS WEST TEXAS AND SOUTHEAST NEW MEXICO ALONG AND EAST OF A CARLSBAD...TO PECOS...TO SANDERSON LINE. LARGE HAIL WILL BE THE MAIN THREAT. HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL ALSO BE POSSIBLE WITH THESE STORMS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SUNDAY ACROSS WEST TEXAS ALONG AND EAST OF A LAMESA TO MIDLAND TO BIG LAKE LINE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... LAW ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS...STORM SPOTTER GROUPS...AND OTHER INTERESTED PARTIES SHOULD ACTIVATE FOR SEVERE WEATHER THIS AFTERNOON AND EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND 44
In the hours before
Local storm report, May 14, 4:52 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
452 PM CDT FRI MAY 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM FLASH FLOOD 3 SE MIDLAND 31.97N 102.04W
05/14/2010 MIDLAND TX PUBLIC
WATER 8 TO 10 INCHES DEEP WAS REPORTED OVER THE ROAD ON
120E SE OF MIDLAND.
&&
SCHULDTLocal storm report, May 14, 5:11 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
511 PM CDT FRI MAY 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL 9 N CRANE 31.52N 102.35W
05/14/2010 E1.00 INCH CRANE TX STORM CHASER
THE VORTEX 2 TEAM REPORTED 1 INCH HAIL 9 MILES NORTH OF
CRANE ON HIGHWAY 385.
&&
SCHULDTLocal storm report, May 14, 5:29 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
529 PM CDT FRI MAY 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM FLASH FLOOD MIDLAND 32.00N 102.08W
05/14/2010 MIDLAND TX PUBLIC
STANDING WATER 3 INCHES DEEP WAS REPORTED AT LOOP 250 AND
THOMASON DRIVE IN A YARD IN MIDLAND.
&&
SCHULDTLocal storm report, May 14, 6:21 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
621 PM CDT FRI MAY 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 2 S ARTESIA 32.82N 104.43W
05/14/2010 E1.50 INCH EDDY NM STORM CHASER
QUARTER TO PINGPONG BALL SIZED HAIL REPORTED 2 MILES
SOUTH OF ARTESIA.
&&
SCHULDTLocal storm report, May 14, 6:23 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
623 PM CDT FRI MAY 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL 9 W ARTESIA 32.85N 104.58W
05/14/2010 E1.75 INCH EDDY NM PUBLIC
GOLFBALL HAIL REPORTED 9 MILES WEST OF ARTESIA.
&&
SCHULDTLocal storm report, May 14, 6:30 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
630 PM CDT FRI MAY 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM HAIL 2 SE IMPERIAL 31.25N 102.67W
05/14/2010 E1.50 INCH PECOS TX STORM CHASER
1.5 INCH HAIL REPORTED 1 MILE NORTH OF ABELL CITY.
&&
SCHULDTThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 8:46 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 59 min |
| May 14, 12:52 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Winkler | 68 min |
| May 14, 12:57 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Martin | 63 min |
| May 14, 1:04 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Martin, Midland | 56 min |
| May 14, 1:07 PM CDT | Tornado Warning | MAF | Andrews, Ector, Winkler | 38 min |
| May 14, 1:11 PM CDT | Tornado Warning | MAF | Andrews, Ector | 34 min |
| May 14, 1:17 PM CDT | Tornado Warning | MAF | Glasscock, Howard, Mitchell | 17 min |
| May 14, 1:18 PM CDT | Flash Flood Warning | MAF | Midland | 6 hr |
| May 14, 1:24 PM CDT | Tornado Warning | MAF | Martin, Midland | 36 min |
| May 14, 1:43 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector | 62 min |
| May 14, 1:44 PM CDT | Tornado Warning | MAF | Midland | 31 min |
| May 14, 1:46 PM CDT | Tornado Warning | MAF | Winkler | 29 min |
| May 14, 1:55 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Glasscock, Howard, Martin, Midland | 65 min |
| May 14, 2:13 PM CDT | Flash Flood Warning | MAF | Ector, Midland | 3 hr |
| May 14, 2:20 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Ward, Winkler | 55 min |
| May 14, 2:30 PM CDT | Severe Thunderstorm Warning | MAF | Mitchell | 60 min |
| May 14, 2:40 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson, Howard, Martin | 35 min |
| May 14, 2:40 PM CDT | Tornado Warning | MAF | Andrews, Ector, Martin, Midland | 35 min |
| May 14, 2:43 PM CDT | Tornado Warning | MAF | Glasscock, Howard, Martin, Midland | 32 min |
| May 14, 3:02 PM CDT | Tornado Warning | MAF | Glasscock, Howard | 28 min |
| May 14, 3:15 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Winkler | 60 min |
| May 14, 3:21 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Martin, Midland | 54 min |
| May 14, 3:30 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Martin, Mitchell | 60 min |
| May 14, 3:35 PM CDT | Flash Flood Warning | MAF | Howard | 3 hr |
| May 14, 3:42 PM CDT | Severe Thunderstorm Warning | MAF | Mitchell | 63 min |
| May 14, 4:08 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Crane, Ector, Martin, Midland, Upton | 52 min |
| May 14, 4:26 PM CDT | Severe Thunderstorm Warning | MAF | Howard, Martin | 30 min |
| May 14, 4:56 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Midland, Pecos, Upton, Ward | 64 min |
| May 14, 5:07 PM CDT | Flash Flood Warning | MAF | Martin | 3 hr |
| May 14, 5:16 PM CDT | Flash Flood Watch | MAF | Crane, Ector, Glasscock, Howard, Martin, Midland and 5 more | 35 hr |
| May 14, 5:18 PM CDT | Tornado Warning | MAF | Crane, Pecos, Upton, Ward | 27 min |
| May 14, 5:34 PM CDT | Areal Flood Advisory | MAF | Crane, Midland, Upton | 3 hr |
| May 14, 5:47 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Midland, Reagan, Upton | 58 min |
| May 14, 6:01 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Upton | 59 min |
| May 14, 6:02 PM CDT | Areal Flood Advisory | MAF | Mitchell | 3 hr |
| May 14, 6:12 PM CDT | Tornado Warning | MAF | Reagan | 33 min |
| May 14, 6:59 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Reagan, Upton | 61 min |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.